# SDR AWXA200600743

- Difficulty date: March 30, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113N33429
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK MAINTENANCE DISCOVERED TWO CRACKED FITTINGS, 6.5 INCHES IN LENGTH, AT LEFT WING, OUTBOARD TRAILING EDGE FLAP, CENTER OUTBOARD AFT FLAP SUPPORT TRACK.  MAINTENANCE REMOVED AND REPLACED BOTH AFT FLAP TRACK FITTINGS AT THE LEFT WING, OUTBOARD TRAILING EDGE FLAP, CENTER OUTBOARD AFT FLAP SUPPORT TRACK IAW B757-200 SRM 51-40-02-00 POS 7D FIG 12 PAR 4B FIGS 3, 6, AND 7.
